# SDR 99ZZZX2174

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96UT
- Make and model: Amd FALCON50MYST
- Aircraft serial: 192
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Loose
- Location: Anti-Ice System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED S-DUCT ANTI-ICE DISTRIBUTION DUCT AND FOUND RIVETS MISSING.  INSPECTED 4 OTHER FALCON50 AIRCRAFT AND FOUND SAME PROBLEM.  RIVETS LOOSE OR MISSING FROM UPPER AIR DISTRIBUTION.  DUCT INSIDE OF AFT BAY AREA.
